Uniqueness of an Equilibrium in Infinite-Horizon Economies Subject to Taxes and Externalities
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- T. J. Kehoe & D. K. Levine, 1982.
"Comparative Statics and Perfect Foresight in Infinite Horizon Economies,"
312, Massachusetts Institute of Technology (MIT), Department of Economics.
- Kehoe, Timothy J & Levine, David K, 1985. "Comparative Statics and Perfect Foresight in Infinite Horizon Economies," Econometrica, Econometric Society, vol. 53(2), pages 433-453, March.
- Timothy J Kehoe & David K Levine, 1985. "Comparative Statics and Perfect Foresight in Infinite Horizon Economies," Levine's Working Paper Archive 1873, David K. Levine.
- Timothy J. Kehoe & David K. Levine, 1982. "Comparitive Statics and Perfect Foresight in Infinite Horizon Economies," UCLA Economics Working Papers 259, UCLA Department of Economics.
- Benhabib, J. & Farmer, R.E.A, 1991.
"Indeterminacy and Increasing Returns,"
165, Cambridge - Risk, Information & Quantity Signals.
- Benhabib, Jess & Farmer, Roger E.A., 1991. "Indeterminacy and Increasing Returns," Working Papers 91-59, C.V. Starr Center for Applied Economics, New York University.
- Jess Benhabib & Roger E.A. Farmer, 1992. "Indeterminacy and Increasing Returns," UCLA Economics Working Papers 646, UCLA Department of Economics.
- Greenwood Jeremy & Huffman Gregory W., 1995.
"On the Existence of Nonoptimal Equilibria in Dynamic Stochastic Economies,"
Journal of Economic Theory,
Elsevier, vol. 65(2), pages 611-623, April.
- Greenwood, Jeremy & Huffman, Gregory W., 1993. "On the existence of nonoptimal equilibria in dynamic stochastic economies," Working Papers 9330, Federal Reserve Bank of Dallas.
- Coleman, Wilbur John, II, 1990. "Solving the Stochastic Growth Model by Policy-Function Iteration," Journal of Business & Economic Statistics, American Statistical Association, vol. 8(1), pages 27-29, January.
- Timothy J. Kehoe & David K. Levine & Paul Romer, 1992. "On Characterizing Equilibria of Models with Externalities and Taxes as Solutions to Optimization Problems," Levine's Working Paper Archive 124, David K. Levine.
- Coleman, Wilbur John, II, 1991.
"Equilibrium in a Production Economy with an Income Tax,"
Econometric Society, vol. 59(4), pages 1091-1104, July.
- Wilbur John Coleman, 1989. "Equilibrium in a production economy with an income tax," International Finance Discussion Papers 366, Board of Governors of the Federal Reserve System (U.S.).
- Becker, Robert A., 1985. "Capital income taxation and perfect foresight," Journal of Public Economics, Elsevier, vol. 26(2), pages 147-167, March.
- Boldrin, Michele, 1992. "Dynamic externalities, multiple equilibria, and growth," Journal of Economic Theory, Elsevier, vol. 58(2), pages 198-218, December.
- Michele Boldrin & Aldo Rustichini, 2010.
"Growth and Indeterminacy in Dynamic Models with Externalities,"
Levine's Working Paper Archive
1382, David K. Levine.
- Boldrin, Michele & Rustichini, Aldo, 1994. "Growth and Indeterminacy in Dynamic Models with Externalities," Econometrica, Econometric Society, vol. 62(2), pages 323-342, March.
- Spear, Stephen E., 1991. "Growth, externalities, and sunspots," Journal of Economic Theory, Elsevier, vol. 54(1), pages 215-223, June.
- Spear, Stephen E. & Srivastava, Sanjay & Woodford, Michael, 1990. "Indeterminacy of stationary equilibrium in stochastic overlapping generations models," Journal of Economic Theory, Elsevier, vol. 50(2), pages 265-284, April.
- Coleman, Wilbur II, 1997. "Equilibria in Distorted Infinite-Horizon Economies with Capital and Labor," Journal of Economic Theory, Elsevier, vol. 72(2), pages 446-461, February.
When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:95:y:2000:i:1:p:71-78. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.